# SDR HEEA955212

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2434 · DC Generator-Alternator
- Part: Contactor
- Part number: A1077V
- Condition: Defective
- Location: Nr 1 Gen
- Part time: 2,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GENERATOR WILL NOT COME ON LINE.
